I have just talked with a dermatologist and I asked how long he want me to go on accutane.
He said he wanted me to go on accutane for 6 months. BUT - I told him that I would like to be done in 4 months. (because there is something happening in my life after 5 months which makes me not able to still be on accutane)
He said it would be no problem, but I need a higher dose.
Is it possible to be done in 4 months - without having the acne back?
My current weight is 86.4 and i'm 1.93 tall
It's always possible to stop accutane after 4 months, but if you don't complete the full cycle, it won't be fully effective. I recommend staying on accutane for the whole 6 months if you can. Please note in mind that it's only during the last 2 months that you will see the most progress:)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.